# SDR LR7A2020100502432

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS371013
- Condition: Out Of Limits
- Location: Bs 657-667
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5313, FOUND THE CABIN LT FS 657-667 WL 200 INTERCOSTAL BEAM WITH A CUTOUT AREA EXCEEDING LIMITS.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 2892.  AD2012-06-09, PSE 53-30-14.
